# SDR IPXA2023063093555

- Difficulty date: June 2, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75012
- Condition: Cracked
- Location: R/H Wing #3 Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* R/H WING #3 TANK UPPER STRINGER 1 IS CRACKED BETWEEN STA XORS=1012.55 AND 1042.350.REPAIRED CRACKED STRINGER 1 AT THE R/H WING #3 TANK UPPER SIDE BETWEEN STA XORS=1012.55 AND XORS=1042.350 IAW VTSAA EA 011-5710-01-A9977 I/R AND UPS EO MD11-5710-87376-A DATED 06/29/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 06/28/23. (MAJOR)
